# SDR MASA200601683

- Difficulty date: June 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,133 hours, 2,985 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6527 TUS - FLAPS 1/2 STATUS MESSAGE.  MX CLEARED INHIBITS. OP'S CHECK GOOD.
